# SDR SWAA2019081335828

- Difficulty date: July 12, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 48,447 hours, 28,800 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL SUPPORT SPLICE CORRODED AT BS. 887, BETWEEN RBL 20 TO  LBL 6.     R&R TEE ASSEMBLY PER SRM AND DWG.
